# SDR IPXA2023121526244

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 116,112 hours, 19,881 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* DURING CLIMB THRU FL280 A LOUD METALLIC POP WAS HEARD AND FELT THRU FLIGHT DECK FLOOR. SUSPECT OVERHEAD DOOR, INSPECTED DOOR MECHANISM REF M/M 52-21-00 NO FAULTS NOTED.
